# SDR SWAA2022081541675

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 69,637 hours, 41,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE/OVER WING EMERGENCY LIGHT EXTINGUISHED. / [01] RELAMPED LEFT SLIDE/OVER WING EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
